Armenian Journal of Mathematics

Tauberian Theorems by Weighted Summability Method

Valdete, Loku and Naim, Braha (2017) Tauberian Theorems by Weighted Summability Method. Armenian Journal of Mathematics, 9 (1). pp. 35-42. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
217Kb

Abstract

In this paper, we will show a new Tauberian theorems defined by weighted Nörlund-Cesáro summability method.

Item Type:Article
Subjects:40-xx Sequences, series, summability
41-xx Approximations and expansions
ID Code:745
Deposited By:Dr Naim Braha
Deposited On:08 Jun 2017 13:03
Last Modified:08 Jun 2017 13:07

Repository Staff Only: item control page